MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP PROLACTIN (PRL); PROLACTIN (LACTOGEN) TEST SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP PROLACTIN (PRL); PROLACTIN (LACTOGEN) TEST SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the advia centaur xp prolactin (prl) discordant results is unknown.Siemens healthcare diagnostics is investigating.The ifu states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
Discordant low advia centaur xp prolactin (prl) results were obtained on a patient sample.The results were discordant with the high results from the support laboratory using an alternate method.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant prolactin (prl) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2017-00257 on december 19, 2017.February 15, 2018 additional information: the patient samples were not available for further investigation and testing.The advia centaur xp and the alternate method results cannot be directly compared given differences in antibody specificity across the different vendor's assays.Siemens is unable to rule out differences in antibody selection causing cross reactivity or possible medications/treatments causing an interference as the cause of this discordant results.Quality control and other patient samples are not affected.This issue only affected this patient sample.The cause for the advia centaur xp prolactin (prl) discordant results is unknown.The instrument is performing within specifications.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XP PROLACTIN (PRL)
Common Device Name
PROLACTIN (LACTOGEN) TEST SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7128097
Report Number1219913-2017-00257
Device Sequence Number1880060
Product Code CFT
UDI-Device Identifier00630414177274
UDI-Public00630414177274
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K904714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberN/A
Device Catalogue Number10309976
Device Lot Number031163
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR